Prednisolone headache

Just been given Prednisolone and antibiotics for a week. This is the first time I've used Prednisolone (6x5mg daily). Has any one else had severe headaches while using these. I have never had a headache like it, feels like someone is constantly pushing on my temples and my cheeks are flushed. I've only been on them 2 days so maybe the side effects will subside.

3 Replies

oldestnewest
  • I used Prednisolone and quickly got flushes, swollen legs, itchy arms/legs, and very bad nightmares. I stopped after five days and have not used the stuff since.

  • ..Sorry to hear this Cateran , I take them quite regularly, ( two a day ), under guidance of my Consultant, and apart from slight swelling of the face, , no other side effects, and I must admit, the production of mucus goes down by 98% and my breathing greatly improved .... - I think we are all different , the way we react to drugs , a pal of mine can feel quite ill just taking a single Paracetamol ! , - perhaps its time for your Doctor to find another drug to help you out - good luck !.- don't give up ...

  • Hello Fluke, It might just be a symptom of what you are suffering from.Your head could be full of cold or flu which could give you a nasty headache.

    Take something for the pain and the antibiotics and see how it goes, perhaps try the steroids again in a day or two.You could phone your local doctors surgery for advice. A lot of hospitals and surgeries are asking people not to go to them with cold/flu symptoms as they are inundated.

    Hope you feel better soon, huff xxx

You may also like...